advertisement

Childhood-diseases

Question
Posted by: Cassie | 2004/11/22

Q.

Ritalin

Hi, my problem is that my 10 year old has ADD but when she went onto Ritalin she became depressed, weepy, very sad neurotic little girl (on the minimum dosis). After 4 weeks we took her off the tablet, is there something else she could use??

Expert's Reply

A.

Paediatrician

In this case medication will be my very last resort. A thorough evaluation by an educational pscychologist would be the first important step.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.